I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2002, VOLUME 8, NUMBER 3, PAGES 655-665
S. G. Vasiltchenko
View as HTML View as gif image View as LaTeX source
In this article the problem of search of random sequence's repeated disorders is considered. Here disorder is the instant of an uneven change of the first derivative of mathematical expectation. In this article the distribution-free detection's method, which is founded on univariate statistic, is proposed. Consistent estimates of number and co-ordinates of change points are obtained. Exponential convergence of errors of first and second kind to zero is proved.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: February 17, 2003